MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2005
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient fell off a medical bed.The initiator reported and alledged that the "primary care physician was in the room and watched the bed alarm start to go off, not sound, and then turn off while the patient fell.The patient was not reported to be injured.".
 
Additional Manufacturer Narrative
Upon receiving the complaint on 2025-10-13, umano medical promptly initiated an investigation by reviewing the dhr.The bed was fully tested and had passed all required tests during production.No nonconformity related to the alleged issue was identified.Initial information was received from the distributor, who was expected to conduct an on site investigation.On 2025-10-27, umano medical performed a follow-up by email.On 2025-10-28, the distributor confirmed that they had not yet completed their investigation or testing and would get back to us.Between 2025-11-04 and 2025-12-16, umano medical sent three additional follow-up emails.No responses were received.A follow-up phone call was made on 2026-01-20, but there was no answer, and a voicemail was left.As of 2026-01-27, no reply had been received.Given the absence of information from the distributor, it was determined that the investigation could not be completed.Therefore, no root cause could be identified, and the complaint was closed.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
martine bertrand
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key23522927
Report Number3009591865-2025-00027
Device Sequence Number13286236
Product Code FNL
UDI-Device Identifier00670482000180
UDI-Public010067048200018011191206
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFL36
Device Catalogue NumberFL36
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured12/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown